# SDR CA091208007

- Difficulty date: December 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,064 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3244755222119
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, LT ENGINE SHOWED FUEL FLOW AND TORQUE FLUCTUATION, DROPPING LOW ENOUGH TO COMMAND THE AUTO-IGNITION.  ON DESCENT ENGINE FLAMED OUT. CREW SECURED THE ENGINE AND LANDED WITHOUT ANY INCIDENT. MX INSPECTED THE FUEL SYS AND ENGINE.  FOUND PROBLEM WITH THE FCU AND REPLACED WITH A SEVICEABLE UNIT.  GROUND CHECK AND TEST FLIGHT CHECKED SATISFACTORY.
